# SDR UPS02839103

- Difficulty date: August 16, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS DISARMED, WILL NOT ILLUMINATE.  SUSPECT INOP BULB.  RELAMPED EMERGENCY LIGHTS, DISARMED LIGHT.  OPS CHECKS OK.
